MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L; KNEE TIBIAL TRAY CEMENTED
Model Number 02.07.1203L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 december 2022: lot 2002929: (b)(4) items manufactured and released on 01-july-2020.Expiration date: 2025-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional involved implants: batch review performed on 15 december 2022 on gmk-sphere 02.12.0023l femoral component sphere cemented size 3+ l (k140826) lot.1908855.Lot 1908855: (b)(4) items manufactured and released on 18-dec-2019.Expiration date: 2024-12-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Batch review performed on 15 december 2022 on gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot.2001699.Lot 2001699: (b)(4) items manufactured and released on 07-apr-2020.Expiration date: 2025-03-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in reporting pain and the cause of pain is unknown.At about 2 years and 1 month post primary the surgeon revised the tibial tray, femoral component and tibial insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16146455
Report Number3005180920-2022-00973
Device Sequence Number15153944
Product Code JWH
UDI-Device Identifier07630030819889
UDI-Public07630030819889
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Model Number02.07.1203L
Device Catalogue Number02.07.1203L
Device Lot Number2002929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale